# SDR ASAA9580200

- Difficulty date: September 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Strap
- Condition: Corroded
- Location: Y1174
- Part time: 14,825 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING 15K CHECK, CORROSION WAS FOUND ON FRAME SPLICE STRAP AT Y1174, X PLUS 24, Z-44.  REMOVED CORRODED STRAP AND INSTALLED NEW SPLICE STRAP IAW DC-9 SRM 51-01, 51-10-03 AND 51-30-05.  (M)
